WinRho and disseminated intravascular coagulopathy
- Gabexate Induces Anaphylaxis in Patients with Pancreatitis, but Not in Those with Disseminated Intravascular Coagulation. Matsukawa, Y.; Nishinarita, S.; Horie, T. // Clinical Drug Investigation;1999, Vol. 17 Issue 4, p337
Examines the side effects of gabexate in patients with pancreatitis and in those with disseminated intravascular coagulation. Incidence of anaphylaxis; Disturbances in consciousness.
- DIC: THE DEADLY PARADOX. McGillick, Kathleen // RN;Aug82, Vol. 45 Issue 8, p41
Presents a case of disseminated intravascular coagulation (DIC) in a pregnant woman. Clinical history and medical assessment of the patient; Analysis of the cause of DIC; Description of the signs of coagulation in the patient.
- Dexamethasone/erythropoietin/thalidomide. // Reactions Weekly;2/21/2009, Issue 1240, p17
The article describes the case of a 56-year-old man with advanced prostate cancer who developed disseminated intravascular coagulation during treatment with dexamethasone, erythropoietin and thalidomide. Three weeks after taking thalidomide with erythropoietin and dexamethasone, he developed a...
- Levomepromazine. // Reactions Weekly;5/18/2013, Issue 1453, p27
The article presents a case study of 44-year-old man with neuroleptic malignant syndrome-induced disseminated intravascular coagulation which developed while receiving levomepromazine.
- The diagnostic role of procalcitonin in quinine-induced disseminated intravascular coagulation. POWELL, B.; SMITH, I. // Anaesthesia & Intensive Care;Jan2013, Vol. 41 Issue 1, p131
The article discusses a case of a 67-year-old man with quinine-induced disseminated intravascular coagulation (DIC). Particular focus is given to the ineffectiveness of procalcitonin (PCT) as a diagnostic tool for differentiating between quinine-induced DIC and sepsis. The patient presented with...
- Gelatin/thrombin. // Reactions Weekly;8/22/2009, Issue 1266, p18
The article presents the case of an 18-year-old woman who developed thromboemboli, acute right heart failure and disseminated intravascular coagulation (DIC), after receiving a combination of Surgifoam absorbable gelatin powder and bovine thrombin at the surgical sit while undergoing spinal...
- Anticoagulants. // Cardiovascular Pharmacology Manual;2008, p1
The article presents information about several anticoagulants, they include heparin, aspirin and ticlopidine. Some of the diseases treated by these anticoagulants are pulmonary embolism and disseminated intravascular coagulation. Their adverse events include hemorrhage, thrombocytopenia and...
- Aprotinin. // Reactions Weekly;5/31/2008, Issue 1204, p8
The article describes the case of a 65-year-old man who developed anaphylaxis leading to disseminated intravascular coagulation (DIC) after receiving aprotinin. Particular focus is given to his medical history and dosing regimen. He experienced supraventricular tachycardia and hypotension. The...
- Eptacog Î±/factor VIII inhibitor bypassing fraction/factor VII stimulants. // Reactions Weekly;7/25/2009, Issue 1262, p13
The article describes the case of a 77-year-old female patient acquired anaphylaxis and disseminated intravascular coagulation following eptacog Î± treatment, factor VIII inhibitor bypassing fraction, and factor VII due to haemorrhage and anaemia. She experienced severe anaphylactic reactions...